# SDR MWEA00016

- Difficulty date: January 11, 2000
- Submitted: January 18, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 60,977 hours, 36,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791921
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN FLOORBOARDS MARKED F4 AND E6 HAVE SEVERAL CRACKS NEAR THE ENDS.  MTC FABRICATED AND INSTALLED DOUBLERS.
